# SDR A6WA202101137531

- Difficulty date: December 29, 2020
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 38,480 hours, 39,936 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R31145221
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRESSURE FLOOR ANGLE FS 513.00 TO FS 513.00 +5 AND LBL 36 TO LBL 42.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORROSION FROM PRESSURE FLOOR ANGLE FS 513.00 TO FS 513.00 +5 AND LBL 36 TO LBL 42 BY BLENDING.  BLENDED AREA MEASURED (P1) 1.180'' L X 0.590'' W (P2) 2.180'' L X 0.670'' W (P3) 1.820'' L X 1.230'' W TOOL USED DIGITAL CALIPER S/N 0036003 CAL DUE 04/03/2021, REF BOMBARDIER REO 601R-53-41-666 REV C DATED 2012-11-06.  PERFORMED HFEC INSPECTION ON BLENDED AREA OF PRESSURE ANGLE FS 513.00 TO FS 513.00 +5 AND LBL 36 TO LBL 42, REF BOMBARDIER REO 601R-53-41-666 REV C DATED 2012-11-06 AND CRJ-200 NDTM PART 1 51-20-06 REV 42 NO INDICATIONS NOTED.  EDDY CURRENT TESTER S/N 60007150515 CAL DUE 10/09/21.  PERFORMED UT THICKNESS MEASUREMENT ON BLENDED AREA OF PRESSURE FLOOR ANGLE FS 513.00 TO FS 513.00 +5 AND LBL 36 TO LBL 42.  MINIMUM REMAINING THICKNESS MEASURES (P1) 0.0791'' (P2) 0.0793'' (P3) 0.0771'', REF BOMBARDIER REO 601R-53-41-666 REV C DATED 2012-11-06 AND CRJ-200 NDTM PART 4 51-00-001 REV 42.  UT THICKNESS GAUGE S/N DBT-CT-1033 CAL DUE 02/19/21.  EVALUATED REWORK AREA OF PRESSURE FLOOR ANGLE FS 513.00 TO FS 513.00 + 5 AND LBL 36 TO LBL 42.  FOUND TO BE WITHIN LIMITS.  REF BOMBARDIER REO 601R-53-41-666 REV C DATED 2012-11-06.
